| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, micl12.6, -16.00 diopter, implantable collamer lens tore on insertion.The lens was removed and replaced with another lens.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B2: product problem.B5 - the reporter indicated that a 12.6mm micl12.6 -16.00 diopter implantable collamer lens tore on insertion.The lens was intraoperatively implanted, removed, and replaced with an identical lens on (b)(6) 2020.This resolved the problem.H1: malfunction.Claim # (b)(4).